# SDR SWIA200718735

- Difficulty date: September 28, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 8,108 hours, 5,297 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Door Sensor
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 5821 - PROX SYSTEM FAULT 2 STATUS MESSAGE CAME ON IN FLIGHT.  RETURNED TO FIELD.  REPLACED AFT BAGGAGE BAY DOOR SENSOR HARNESS PER MM 52-70-02.
